Header

UZH-Logo

Maintenance Infos

A particular class of regular domains


Brodmann, M (1978). A particular class of regular domains. Journal of Algebra, 54(2):366-373.

Abstract

Regular domains are constructed with maximal ideals M and N of prescribed height, isomorphic residue fields K(M) and K(N) and such that M ∩ N contains no nonzero prime. Applications to chains of primes are given.

Abstract

Regular domains are constructed with maximal ideals M and N of prescribed height, isomorphic residue fields K(M) and K(N) and such that M ∩ N contains no nonzero prime. Applications to chains of primes are given.

Statistics

Citations

11 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1978
Deposited On:29 Oct 2009 13:31
Last Modified:05 Apr 2016 13:30
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:https://doi.org/10.1016/0021-8693(78)90006-6

Download

Full text not available from this repository.
View at publisher